Symmetry and Integrability of Equations of Mathematical Physics − 2011
Ivan Yuryk (Ukrainian State University of Food Technologies, Kyiv, Ukraine)
Generalized separation of variables for nonlinear equations
We propose a generalized procedure of separation of variables for
nonlinear equations and construct broad classes of exact solutions of
these equations that cannot be obtained by the classical Lie method
and the method of conditional symmetries.
The results are published in Ukr. Math. J.
61, N. 7 (2009) 1055-1074 and
Rep. Math. Phys.
68 (2011) 97-105.